# SDR ASOA200900881

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 19,787 hours, 16,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R53611002
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 625 AFT BULKHEAD ANGLE CRACKED AT STRINGER 14.   REMOVED AND REPLACED THE RIGHT BULKHEAD ANGLE AT FS 625, STR 14 IAW SRM 51-42-21.
